# SDR ASOA2015020412143

- Difficulty date: January 7, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,416 hours, 26,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED AT POWER DOOR ASSIST PULLEY.  REMOVED 2 EA SPLICE ANGLES FROM PAX DOOR DRAG ANGLE IAW SRM 51-42-06.  INSTALLED 2 NEW FABBED SPLICE ANGLES IAW REO 601R-52-11-513.   REMOVED 1 EA PAX DOOR PULLEY BRACKET IAW SRM 51-42-10.  INSTALLED NEW PULLEY BRAKE, PN 601R317106-1 IAW SRM 51-42-22.   REMOVED 1 EA PAX DOOR AFT DRAG ANGLE IAW SRM 51-42-06/51-42-10.  LOCATED, DRILLED AND INSTALLED NEW DRAG ANGLE, PN 601R31772-5 IAW REO 601R-52-11-513.
